i'm taking Zonisamide(generic brand) for about a year and a half, two years and i have lost weight. the Dr. said that could happen. it's plateaued but i'm thinking of asking to lower my dosage so i can maintain this weight as well. being too thin wouldn't look rite on my frame and i want to stay looking healthy. i just want to know if anyone else has experienced the same thing and how they handled it?
Hi, my husband had the same reaction, weight loss is a side effect and he also had dizziness. And it became bothersome so he went to the doc and was put on tegretol, so maybe you can ask about a new meds from your doc because even when they decreased his dose of zonegran he still had those side effects, and the tegretol has been working great he hasn't had any seizures since then, hope this helps
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I am currently taking 200 mg. of brand name zonegran, I tried the generic and had headaches and more
Posted 17 Feb 2010 • 2 answers
Posted 8 Feb 2014 • 1 answer
Posted 31 Mar 2015 • 1 answer
Zonegran - My dr has me taking 50 mg at bedtime. Last night was my first dose. Can it keep you awake
Posted 20 Aug 2017 • 1 answer
Posted 14 Aug 2018 • 1 answer